# SDR FDEA202505290819

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,796 hours, 26,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Fod
- Location: Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO BE ARMED.   RELEASED FOR SERVICE PER MEL : 52-11-01-01   CREW ENTRY DOOR ESCAPE SLIDE L1 INOP. SLIDE REMAINS INSTALLED ON DOOR.   MEL: 52-11-01-01    VERIFIED DOOR CLOSED AND LOCKED. OK TO  CONTINUE.  FOUND DEBRIS IN GRIT BAR FLOOR LATCH, CLEANED AND LUBED PER A300 AMM 12-22-52-00-09, OPS CHECKED GOOD. CLEARED MEL
